MathSciNet Relay Station
MathSciNet bibliographic data
MR2779378 47H10 (47H04)
Dhage, Bapurao C. Some generalizations of mulit-valued version of Schauder's fixed point theorem with applications. [Some generalizations of multi-valued version of Schauder's fixed point theorem with applications] Cubo 12 (2010), no. 3, 139–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement